[SENIORS] “Calming Drug’s” HIDDEN Risk Revealed
In this time of global uncertainty, every day brings new questions:
Are we finally seeing a light at the end of the tunnel? Has it just begun?
And if you’re already dealing anxiety, that thought pattern can quickly unravel.
It might even get so bad that you go to your doctor. And before you know it, you’re being prescribed something called a benzodiazepine.
It’s supposed to soothe your anxiety… but like many of Big Pharma’s so-called “solutions,” it comes with a dark and hidden risk.
So before you let your doc call in that prescription, there’s something about these “calming drugs” you need to know.
If you’ve been treated for anxiety, you might have been given a type of benzodiazepine like alprazolam (Xanax) or clonzapam (Klonopin) or maybe even diazepam (Valium) or lorazepam (Ativan).
But not only can these drugs cause falls and dulled senses WHILE you’re taking them, but these and other dangers still linger even when you STOP taking them. It’s like opening a whole can of worms.
Research has shown that benzodiazepines can have awful withdrawal symptoms, including:
- nausea or vomiting,
- muscle aches, and
- even WORSE anxiety!
But it doesn’t end there…
You could experience some of these symptoms anywhere from just five days to a month… or even LONGER.
You see, benzodiazepines aren’t designed to be taken long-term. And the longer you take them, the stronger the withdrawal affects can be.
What’s truly sad is that these drugs are being handed out like CANDY to seniors.
One expert commented that “benzodiazepine prescribing in older adults is significantly in excess of what the available evidence suggests is appropriate.”
So if the cost outweighs the benefit, why take them in the first place?
Try a natural supplement to relax instead. Studies have shown the power of rhodiola to calm anxiety. Start with 400mg a day to soothe your nerves.
It’s important to make sure you keep in contact with your doctor while you go through these symptoms. Many of the drugs require careful tapering off or you could experience even worse withdrawal side effects.
Fighting For Your Health,
Executive Director, Alliance for Advanced Health